# SDR 2002UALA01453

- Difficulty date: September 14, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 410,410 hours, 6,761 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER BREATHING EQUIPMENT DAMAGED AT CLOSET 309.  REPLACED PBE.
